MAUDE Adverse Event Report: UNKNOWN ALLERGAN JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

UNKNOWN ALLERGAN JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
A patient reported being injected with one syringe of juvéderm vollure¿ xc in the marionette lines.The patient experienced ¿late onset nodules which are really present and noticeable, bumps, bruising, hardness, throbs and sensations, itchy one spot, and ripples on the side of mouth." no treatment has been provided.The symptoms are ongoing.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
UNKNOWN ALLERGAN
900 parkway global park zona f
la aurora de heredia
CS 
Manufacturer (Section G)
UNKNOWN ALLERGAN
900 parkway global park zona f
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22338498
Report Number9617229-2025-10660
Device Sequence Number9160545
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public(01)10888628034471
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number95661
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite